RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5385,
    author = {L. Jiu},
    title = {{Integral representations of equally positive integer-indexed harmonic sums at infinity}},
    language = {English},
    abstract = {We identify a partition-theoretic generalization of Riemann zeta function and the equally positive integer-indexed harmonic sums at infinity, to obtain the generating function and the integral representations of the latter. The special cases coincide with zeta values at positive integer arguments.},
    journal = {Research in Number Theory},
    volume = {3},
    number = {10},
    pages = {1--4},
    isbn_issn = {2363-9555},
    year = {2017},
    refereed = {no},
    length = {4},
    url = {https://resnumtheor.springeropen.com/articles/10.1007/s40993-017-0074-x}
    }